# SDR JR2R20211107184

- Difficulty date: November 7, 2021
- Submitted: November 7, 2021
- Operation: General aviation
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 14,859 hours, 8,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385003
- Condition: Dented
- Location: Zone 200
- Part time: 14,859 hours, 8,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LH FUSELAGE HAS 2 DENTS NEAR RVSM AREA
